Follow
Jonas M. Tölle
Title
Cited by
Cited by
Year
Multi-valued, singular stochastic evolution inclusions
B Gess, JM Tölle
Journal de Mathématiques Pures et Appliquées 101 (6), 789-827, 2014
422014
Stability of solutions to stochastic partial differential equations
B Gess, JM Tölle
arXiv preprint arXiv:1506.01230, 2015
282015
Existence and uniqueness of invariant measures for stochastic evolution equations with weakly dissipative drifts
W Liu, J Tölle
252011
Ergodicity and Local Limits for Stochastic Local and Nonlocal -Laplace Equations
B Gess, JM Tölle
SIAM Journal on Mathematical Analysis 48 (6), 4094-4125, 2016
222016
Uniqueness of weighted Sobolev spaces with weakly differentiable weights
JM Tölle
Journal of Functional Analysis 263 (10), 3195-3223, 2012
202012
Convergence of invariant measures for singular stochastic diffusion equations
I Ciotir, JM Tölle
Stochastic Processes and their Applications 122 (4), 1998-2017, 2012
15*2012
Variational convergence of nonlinear partial differential operators on varying Banach spaces
JM Tölle
Ph. D thesis, Universität Bielefeld, 2010
152010
Convergence of non-symmetric forms with changing reference measures
JM Tölle
University Bielefeld, 2006
152006
Variability of paths and differential equations with -coefficients
M Hinz, JM Tölle, L Viitasaari
Annales de l'Institut Henri Poincare (B) Probabilites et statistiques 59 (4 …, 2023
142023
Nonlinear stochastic partial differential equations with singular diffusivity and gradient Stratonovich noise
I Ciotir, JM Tölle
Journal of Functional Analysis 271 (7), 1764-1792, 2016
122016
Sobolev regularity of occupation measures and paths, variability and compositions
M Hinz, JM Tölle, L Viitasaari
Electronic Journal of Probability 27, 1-29, 2022
92022
A gradient flow formulation for the stochastic Amari neural field model
C Kuehn, JM Tölle
Journal of mathematical biology 79 (4), 1227-1252, 2019
82019
Invariant measures for monotone SPDEs with multiplicative noise term
A Es-Sarhir, M Scheutzow, JM Tölle, O Van Gaans
Applied Mathematics & Optimization 68, 275-287, 2013
72013
Convergence of solutions to the -Laplace evolution equation as goes to 1
JM Tölle
arXiv preprint arXiv:1103.0229, 2011
62011
The stochastic Klausmeier system and a stochastic Schauder-Tychonoff type theorem
E Hausenblas, JM Tölle
Potential Analysis 61 (2), 185-246, 2024
52024
Stochastic evolution equations with singular drift and gradient noise via curvature and commutation conditions
JM Tölle
Stochastic Processes and their Applications 130 (5), 3220-3248, 2020
52020
Stability and moment estimates for the stochastic singular Φ-Laplace equation
F Seib, W Stannat, JM Tölle
Journal of Differential Equations 377, 663-693, 2023
32023
Estimates for nonlinear stochastic partial differential equations with gradient noise via Dirichlet forms
JM Tölle
International Conference on Stochastic Partial Differential Equations and …, 2016
32016
Corrigendum to “Convergence of invariant measures for singular stochastic diffusion equations”[Stochastic Process. Appl. 122 (2012) 1998–2017]
I Ciotir, JM Tölle
Stochastic Processes and their Applications 123 (3), 1178-1181, 2013
32013
On an EVI curve characterization of Hilbert spaces
MK von Renesse, JM Tölle
Journal of Mathematical Analysis and Applications 385 (1), 589-598, 2012
32012
The system can't perform the operation now. Try again later.
Articles 1–20